Weighted intersection numbers on Hilbert modular surfaces
Compositio Mathematica, Volume 38 (1979) no. 3, pp. 299-310.
@article{CM_1979__38_3_299_0,
     author = {Tong, Yue Lin Lawrence},
     title = {Weighted intersection numbers on {Hilbert} modular surfaces},
     journal = {Compositio Mathematica},
     pages = {299--310},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {3},
     year = {1979},
     mrnumber = {535073},
     zbl = {0409.10017},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_3_299_0/}
}
TY  - JOUR
AU  - Tong, Yue Lin Lawrence
TI  - Weighted intersection numbers on Hilbert modular surfaces
JO  - Compositio Mathematica
PY  - 1979
SP  - 299
EP  - 310
VL  - 38
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_3_299_0/
LA  - en
ID  - CM_1979__38_3_299_0
ER  - 
%0 Journal Article
%A Tong, Yue Lin Lawrence
%T Weighted intersection numbers on Hilbert modular surfaces
%J Compositio Mathematica
%D 1979
%P 299-310
%V 38
%N 3
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1979__38_3_299_0/
%G en
%F CM_1979__38_3_299_0
Tong, Yue Lin Lawrence. Weighted intersection numbers on Hilbert modular surfaces. Compositio Mathematica, Volume 38 (1979) no. 3, pp. 299-310. http://www.numdam.org/item/CM_1979__38_3_299_0/

[1] W.L. Baily, JR: The decomposition theorem for V-manifolds. Amer. Jour. Math. 78 (1956) 862-888. | MR | Zbl

[2] P.A. Griffiths: Function theory of finite order on algebraic varieties I(A). Jour. Diff. Geometry, 6, 285-306 (1972). | MR | Zbl

[3] G. Harder: On the cohomology of discrete arithmetically defined groups. Proc. Int. Colloq. on Discrete subgroups of Lie groups, 129-160, Bombay (1973). | MR | Zbl

[4] F. Hirzebruch: Hilbert modular surfaces. L'Ens. Math, 19, 183-281 (1973). | MR | Zbl

[5] F. Hirzebruch and D. Zagier: Intersection numbers of curves on Hilbert Modular surfaces and modular forms of Nebentypus, Inventiones math. 36, 57-113 (1976). | MR | Zbl

[6] S. Lang: Introduction to Modular forms. Grundlehren der mathematischen Wissenschaften 222, Springer-Verlag 1976. | MR | Zbl

[7] Y. Matsushima and S. Murakami: On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds. Annals of Math. 78, No. 2, 365-416 (1963). | MR | Zbl

[8] G. Shimura: Sur les intégrales attachées aux formes automorphes, Journal of Math. Soc. of Japan, 11, No. 4, 291-311 (1959). | MR | Zbl

[9] D. Toledo and Y.L.L. Tong: Duality and intersection theory in complex manifolds I. Math. Ann. 237, 41-77 (1978). | MR | Zbl

[10] D. Zagier: Modular forms aseociated to real quadratic fields. Inventiones math. 30, 1-46 (1975). | MR | Zbl

[11] D. Zagier: Modular forms whose Fourier coefficients involve Zeta functions of quadratic fields, collected papers in International Summer School on Modular Functions Bonn 1976. Springer-Verlag Lecture Notes in Mathematics 627. | MR | Zbl